# SDR SWAA2014072530316

- Difficulty date: June 25, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 62,250 hours, 50,601 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT END CROSSBEAM T CHORD CRACKED INDICATION COMING FROM SECOND AFT FASTENER HOLE COMMON WITH STOP FITTING OTBD FASTENERS.  R & R AFT CARGO DOOR IAW AMM.
